# SDR DALA2025010200011

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,295 hours, 9,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DOOR L MID CABIN. CORRECTIVE ACTION: R/R 2L DOOR PROX SENSOR (15MJ) AND PERFORMED ADJUSTMENT TO 1.8MM IAW A330 AMM 52-71-11. VERIFIED GAP AT 17MJ AT 2.00MM. OPS CHECK GOOD. (0739540)
